A note on single-linkage equivalence

Dress, Andreas W. M., Wu, Taoyang and Xu, XiaoMing (2010) A note on single-linkage equivalence. Applied Mathematics Letters, 23 (4). pp. 432-435.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Users 2731 not found.
Date Deposited: 03 Apr 2013 21:17
Last Modified: 21 Apr 2020 17:09
URI: https://ueaeprints.uea.ac.uk/id/eprint/42070
DOI: 10.1016/j.aml.2009.11.012

Actions (login required)

View Item View Item